×

zbMATH — the first resource for mathematics

Approximation numérique d’une inéquation quasi variationnelle liee à des problèmes gestion de stock. (French) Zbl 0462.65045

MSC:
65K10 Numerical optimization and variational techniques
49J40 Variational inequalities
93E99 Stochastic systems and control
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] 1. C. BAIOCCHI, Estimations d’erreur dans \(L^\infty\) pour les inéquations à obstacle, Lecture Notes Math. Gem., n^\circ 606, 1977, p. 27-34. Zbl0374.65053 MR488847 · Zbl 0374.65053
[2] 2. C. BAIOCCHI et A. CAPELO, Disequazioni variazionali e quasi variazionali. Applicazioni a problemi di frontiera libera, Bologne. · Zbl 1308.49002
[3] 3. C. BAIOCCHI et G. A. Pozzi, Error Estimates and Free Boundary Convergence for a Finite Difference Discretization of a Parabolic Variational Inequality, R.A.I.R.O.,vol. 11, n^\circ 4, 1977, p. 315-340. Zbl0371.65020 MR464607 · Zbl 0371.65020 · eudml:193305
[4] 4. A. BENSOUSSAN, M. GOURSAT et J.-L. LIONS, C.R. Acad. Sc., Paris, t. 276, série A, 1973, p. 1279. Zbl0264.49004 MR317143 · Zbl 0264.49004
[5] 5. A. BENSOUSSAN et J.-L. LIONS, C.R. Acad. Sc, Paris, t. 276, série A, 1973, p. 1189 et t.278, série A, 1974,p. 675.
[6] 6. A. BENSOUSSAN et J.-L. LIONS, Application des inéquations variationnelles en contrôle stochastique, Dunod, Paris. Zbl0411.49002 MR513618 · Zbl 0411.49002
[7] 7. CAFFARELLI et FRIEDMAN, Regularity of the Solution of the Quasi Variational Inequality or the Impulse Control. Part I, Comm. of PDE, t. 3, 1978, p. 745 à 753. Zbl0385.35010 · Zbl 0385.35010 · doi:10.1080/03605307808820076
[8] Part II, Comm. of PDE, t. 4, 1979,p. 279-291. MR522713
[9] 8. P. G. CIARLET, Discrete Maximum Principle for Finite-Difference Operators Aequationes Mathematicae, t, 4, 1970, .p. 338-352. Zbl0198.14601 MR292317 · Zbl 0198.14601 · doi:10.1007/BF01844166 · eudml:136095
[10] 9. P G CIARLET et P A RAVIART, Maximum principle and uniform convergence for the finite element method Comput methods in appl mech and eng vol 2 1973 p 1-20 Zbl0251.65069 MR375802 · Zbl 0251.65069 · doi:10.1016/0045-7825(73)90019-4
[11] 10. P CORTEY DUMONT, These de 3 cycle, Besançon 1978
[12] 11. P CORTEY-DUMONTC R Acad Sc, Paris, t 288, serie A, 1979, p 14 MR524770
[13] 12. P CORTEY-DUMONTRapports de recherche E R A , n^\circ 070654
[14] 13. R FALK, Error Estimates for the Approximation of a Class of Variational Inequalities, Mathematics of computation, vol 28, n^\circ 128, 1974, p 963-971 Zbl0297.65061 MR391502 · Zbl 0297.65061 · doi:10.2307/2005358
[15] 14. R GLOWINSKI, J -L LIONSet R TREMOLIERE, Analyse numérique des inéquations variationnelles, Dunod, Paris
[16] 15. M GOURSAT et J P QUADRAT, Rapport Laboria, n^\circ 186
[17] 16. B HANNOUZET et J L JOLY, Méthode d’ordre dans l’interprétation de certaines inéquations variationnelles et applications, Université de Bordeaux-I Zbl0425.49009 · Zbl 0425.49009 · doi:10.1016/0022-1236(79)90032-6
[18] 17. B HANNOUZET et J L JOLY, C R Acad Sc , Paris, t 286, série A, 1978, p 735 Zbl0373.49012 MR496035 · Zbl 0373.49012
[19] 18. T LAETSCH J funct Anal, n^\circ 18, 1975, p 286-287 Zbl0327.49003 MR380554 · Zbl 0327.49003 · doi:10.1016/0022-1236(75)90017-8
[20] 19. J L MENALDI C R Acad Sc, Paris, t 284, série A, 1977, p 1499 Zbl0363.49002 · Zbl 0363.49002
[21] 20. J C MIELLOU, Cours de D E A, 1974
[22] 21. J C MIELLOU, Mixte Relaxation Algorithm Applied to Quasi-Variational Inequations, Proceedings, 7 th I F I P conference, vol 2, 1975, p 192, Springer-Verlag Zbl0345.49014 · Zbl 0345.49014
[23] 22. J NITSCHE, \(L^\infty\) Convergence of Finite Element Approximations, Lectures Notes Math Gem , n^\circ 606, 1977, p 1-15 Zbl0362.65088 MR488848 · Zbl 0362.65088
[24] 23. R SCOTT, Optimal \(L^\infty\) Estimates for the Finite Element Method on Irregular, Meshes math of comp , vol 30, n^\circ 136, 1976, p 681-697 Zbl0349.65060 MR436617 · Zbl 0349.65060 · doi:10.2307/2005390
[25] 24. L TARTAR, C R Acad Sc, Paris, t 278, serie A, 1974, p 1193 Zbl0334.49003 MR344964 · Zbl 0334.49003
[26] 25. M BIROLI, Estimates in G-Convergence for Variational and Quasi-Variational Inequalities with Bounded Coefficients, Proceeding du Séminaire intensif sur les problèmes à frontière libre, Pavie, octobre 1979 (à paraître)
[27] 26. P CORTEY-DUMONT, CR Acad Sc, Paris, t 290, serie A, 1980, p 255 Zbl0426.65066 MR564323 · Zbl 0426.65066
[28] 27. P CORTEY-DUMONT, On the Approximation of a Class of Quasi-Variational Inequalities Related to the Impulse Control, Proceeding du Séminaire intensif sur les problèmes à frontière libre, Pavie, octobre 1979 (à paraître) Zbl0479.65041 · Zbl 0479.65041
[29] 28. J FREHSE et U MOSCO, CR Acad Sc, Paris, t 288, serie A, 1979, p 627 MR531243
[30] 29. E LOINGER Calcolo (à paraître)
[31] 30. F MIGNOT et J P PUEL, C R Acad Sc, Paris, t 280, serie A, 1975, p 259 MR390866
[32] 31. U MOSCO, Convergence of Convex Sets and of Solution of Variational Inequalities,Adv Math vol 3 1969 p 510585 Zbl0192.49101 MR298508 · Zbl 0192.49101 · doi:10.1016/0001-8708(69)90009-7
[33] 32. U MOSCU, Non Linear Quasi-Variational Inequalities and Stochastic Impulse Control theory, Proc conference equadiff IV, Prague 1977, Springer Lecture notes (à paraître) Zbl0428.49004 · Zbl 0428.49004
[34] 33. F BREZZI, W W HAGER et P A RAVIART, Error Estimates for the Finite Element Solution of Variational Inequalities Num Math , vol 28, 1977, p 431 Zbl0369.65030 MR448949 · Zbl 0369.65030 · doi:10.1007/BF01404345 · eudml:132496
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.